MathSciNet Relay Station
MathSciNet bibliographic data
MR1811908 33D15 (05A17 05A19 05A30 11P81)
Bressoud, D.; Ismail, M. E. H.; Stanton, D. Change of base in Bailey pairs. Ramanujan J. 4 (2000), no. 4, 435–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement